# SDR A6WA201312134455

- Difficulty date: December 13, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE SEAT RAIL FROM FS 449.85 - 499 IS BADLY CORRODED ALONG ENTIRE LOWER INNER SURFACE OF RAIL.  R & R SEAT RAIL.
